Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The use of exponential sums in step by step integration. II


Authors: P. Brock and F. J. Murray
Journal: Math. Comp. 6 (1952), 138-150
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1952-0050995-1
MathSciNet review: 0050995
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1952-0050995-1
Article copyright: © Copyright 1952 American Mathematical Society